@margaretob Gee, I sure hope so! I hate what Gabapentin does to my brain.
Member has chosen to not make this information public.
Member not yet following any Pages.
@lioness You mention neuropathy in your thighs. Read this and see if it rings any bells: Meralgia paresthetica is a condition characterized by tingling, numbness and burning pain in your outer thigh. The cause of meralgia paresthetica is compression of the nerve that supplies sensation to the skin surface of your thigh.Jan 16, 2020
@terrydclaar "Hold the Gaba: A Case of Gabapentin-induced Hepatotoxicity
Monitoring Editor: Alexander Muacevic and John R Adler
Christopher D Jackson,corresponding author1 Michael J Clanahan,1 Kiran Joglekar,1 and Sorawit T Decha-Umphai2
Author information Article notes Copyright and License information Disclaimer
A drug-induced liver injury is one of the most common causes of acute liver failure. While acetaminophen is the most common etiology, other offending medications include amoxicillin-clavulanic acid, amiodarone, isoniazid, and fluoroquinolones to name a few. Gabapentin, a gamma-aminobutyric acid (GABA) analogue, has infrequently been reported to cause liver injury; however, the causality in the previous reports is contested. Herein, we report a gabapentin-induced hepatocellular injury in a patient without another identifiable cause for acute liver injury. Discontinuing gabapentin resulted in rapid reversal improvement in hepatocellular injury.
Keywords: gabapentin, hepatotoxicity, drug-induced liver injury
@johnbishop An interesting piece about Circadian rhythm and pain: https://www.healthline.com/health-news/this-is-the-worst-time-of-day-for-pain-sensitivity
@johnbishop An interesting, but lengthly article from a medical journal https://onlinelibrary.wiley.com/doi/10.1111/jns.12298